# SDR AU000094

- Difficulty date: February 2, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 7324 · Fuel Divider
- Part: Diaphragm
- Part number: 254088
- Condition: Worn
- Location: Fuel Divider
- Part time: 3,585 cycles
- Component: Fuel Divider, Bendix, 25241783
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE FUEL FLOW DIVIDER DIAPHRAGM FAILED DUE TO CHAFING ON THE VALVE PLATE.
